# SDR 00FDEA00766

- Difficulty date: November 7, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 32,355 hours, 7,987 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74451
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - OVERWING FUEL TANK AREA LEFT SIDE UNDER FLOOR SPACE FOUND 3 SECTIONS OF CORROSION AT BS 1297, 1321, & 1346 X=103.5 LT.  *S/D*  REMOVED AND REPLACED PER EA 1-5750-53269.
